diabetes-icon
Low limb lesd voltage
Ecg report says sinus rhythm, low limb lead voltage and unspecified T abnormality. She has Hypothyroidism. Sometimes she experience palpitations for 30-40 seconds. Is this normal for people with Hypothyroidism.?
130 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... Person with hyperparathyroidsm will have palpitation , increased heart rate...its called thyrotoxicosis.. Get thyroid profile test done if T3 is very high then dose should be lowered ... ...you have not mentioned dose of thyronarm she is taking ...consult general physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.